# SDR SWAA2022032937821

- Difficulty date: September 14, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FRAME BS 847 STR 27LT-27RT / REPAIRED PER: EA 1-753-35729 REV IR AND ATS ER 19-04921 REV IR
